DSpace About DSpace Software
 

Repositorio Atenea de la Facultad de Ciencias, UNAM >
Colecciones Ciencias >
Centro de Información Herpetológica >
Sinópsis de la Herpetofauna de México >

Please use this identifier to cite or link to this item: http://hdl.handle.net/11154/160194

Title: Range extensions of certain amphibians and reptiles of southern Mexico
Authors: Smith, Hobart M.
W. Leslie Burger
Issue Date: 1955
Citation: Smith, Hobart M. and W. Leslie Burger. 1955. Range extensions of certain amphibians and reptiles of southern Mexico. Herpetologica, 11(1): 75-77.
URI: http://hdl.handle.net/11154/160194
Appears in Collections:Sinópsis de la Herpetofauna de México

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback